Skip to content
My WebMD Sign In, Sign Up
Vitamin B12 Deficiency
avatar
Louise_WebMD_Staff posted:
Tired? Tingle in your toes? People with IBD can easily have a B12 deficiency. Not only that--but taking a multivitamin doesn't usually work to alleviate it in people with IBD. Instead, you will likely need a sublingual (under the tongue), nasal form, or injection of B12.

Learn more about B12 deficiency and check with your doctor to see about whether this can be the cause of some of your symptoms. (It can also cause diarrhea!)
Was this Helpful?
17 of 26 found this helpful
Reply


Spotlight: Member Stories

I have always had diarrhea off and on for years. It would just hit suddenly and come out of no where and dissapear just as quickly. No pain, just diar...More

Helpful Tips

Trips to ER
When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
Was this Helpful?
22 of 30 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.